# SDR UPS202836

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND CORROSION ON FLOORBEAM TO SEAT TRACK SUPPORT FITTING, BS 760, LBL 48.  REPLACED PER SRM 51-40-4 AND 51-30-2.
